A new form of the ontological argument

Yates J.C. (1986) A new form of the ontological argument. Sophia, 25 3: 41-43. doi:10.1007/BF02781072

Author Yates J.C.
Title A new form of the ontological argument
Journal name Sophia   Check publisher's open access policy
ISSN 0038-1527
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1007/BF02781072
Open Access Status
Volume 25
Issue 3
Start page 41
End page 43
Total pages 3
Publisher Springer Netherlands
Subject 1211 Philosophy
1212 Religious studies
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:14:12 EST by System User